# SDR VNAA2018111699913

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT BLO WL113 5 INCHES LONG 50%FSH FAILED NDT INSPEC-TION CA REPAIRED CRAKCED FS621 BULKHEAD WEB AT BLO, WL113 PER BOMBARDIER REO 601R-53-61-1285, REV E VIEW R
